# SDR SWIA200718975

- Difficulty date: September 1, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 9,404 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 RIGHT CLIP IN AFT EQUIPMENT COMPARTMENT IS CRACKED, FOUND AT C-CHECK.  INSTALLED PER CRJ200 SRM 51-42-21, 51-25-16, 51-40-11 AND REO'S 601R-53-61-100 AND 601R-53-61-422.
